American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46.2X) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] E. M. Stein and G. Weiss. Interpolation of operators with change of measures . Trans. Amer. Math. Soc. 87 (1958) 159-172. MR 0092943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] C. Foiaş, Gh. Gussi and V. Poenaru. L'\'etude de l'\'equation $du/d\tau=A(\tau)u$ pour certaines classes d'op\'erateurs non born\'es de l'espace de Hilbert . Trans. Amer. Math. Soc. 86 (1957) 335-347. MR 0092944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Garrett Birkhoff. Extensions of Jentzsch's theorem . Trans. Amer. Math. Soc. 85 (1957) 219-227. MR 0087058.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Vernon A. Kramer. Asymptotic perturbation series . Trans. Amer. Math. Soc. 85 (1957) 88-105. MR 0087912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Harold Widom. Approximately finite algebras . Trans. Amer. Math. Soc. 83 (1956) 170-178. MR 0080893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] S. K. Berberian. On the projection geometry of a finite $AW\sp *$-algebra . Trans. Amer. Math. Soc. 83 (1956) 493-509. MR 0085482.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Richard Arens and I. M. Singer. Generalized analytic functions . Trans. Amer. Math. Soc. 81 (1956) 379-393. MR 0078657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Richard Arens. A Banach algebra generalization of conformal mappings of the disc . Trans. Amer. Math. Soc. 81 (1956) 501-513. MR 0078658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] K. de Leeuw and H. Mirkil. Intrinsic algebras on the torus . Trans. Amer. Math. Soc. 81 (1956) 320-330. MR 0077902.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] G. A. Hunt. Semi-groups of measures on Lie groups . Trans. Amer. Math. Soc. 81 (1956) 264-293. MR 0079232.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] G. L. Krabbe. On the logarithm of a uniformly bounded operator . Trans. Amer. Math. Soc. 81 (1956) 155-166. MR 0075557.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] I. E. Segal. Tensor algebras over Hilbert spaces. I . Trans. Amer. Math. Soc. 81 (1956) 106-134. MR 0076317.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] William G. Bade. On Boolean algebras of projections and algebras of operators . Trans. Amer. Math. Soc. 80 (1955) 345-360. MR 0073954.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Lawrence M. Graves. A generalization of the Riesz theory of completely continuous transformations . Trans. Amer. Math. Soc. 79 (1955) 141-149. MR 0072438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Julius Bendat and Seymour Sherman. Monotone and convex operator functions . Trans. Amer. Math. Soc. 79 (1955) 58-71. MR 0082655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Robert G. Bartle. On compactness in functional analysis . Trans. Amer. Math. Soc. 79 (1955) 35-57. MR 0073938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Ernest L. Griffin. Some contributions to the theory of rings of operators. II . Trans. Amer. Math. Soc. 79 (1955) 389-400. MR 0070988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1